# SDR 95ZZZX541

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: AIR123738
- Condition: Cracked
- Location: Mlg Assy
- Component: AIR8302212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF MAIN LANDING GEAR ASSEMBLY, FOUND DRAG BRACE TO LANDING GEAR ATTACH PIVOT PIN CRACKED AT HEAD AROUND RADIUS OF PIN.  THIS HAS BEEN NOTED ON PREVIOUS OVERHAUL OF LANDING GEAR ASSEMBLIES.  THERE IS NO SERVICE BULLETIN OR AIRWORTHINESS DIRECTIVE THAT ADDRESSES THIS PROBLEM.
